American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Kyle Hayden and Joshua M. Sabloff. Positive knots and Lagrangian fillability. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mainak Poddar and Soumen Sarkar. A class of torus manifolds with nonconvex orbit space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Baptiste Chantraine. A note on exact Lagrangian cobordisms with disconnected Legendrian ends. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] R. İnanç Baykur. Virtual Betti numbers and the symplectic Kodaira dimension of fibered $4$-manifolds. Proc. Amer. Math. Soc. 142 (2014) 4377-4384.
Abstract, references, and article information   
View Article: PDF

[7] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information   
View Article: PDF

[8] Yakov Eliashberg. Recent Progress in Symplectic Flexibility. Contemporary Mathematics 621 (2014) 3-18.
Book volume table of contents   
View Article: PDF

[9] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[10] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[11] Carlos Campos-Apanco and Andrés Pedroza. Bounded symplectic diffeomorphisms and split flux groups. Proc. Amer. Math. Soc. 140 (2012) 2883-2892.
Abstract, references, and article information   
View Article: PDF

[12] Hiroaki Ishida. Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011) 3009-3014. MR 2801640.
Abstract, references, and article information   
View Article: PDF

[13] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information   
View Article: PDF

[14] Alvaro Pelayo. Symplectic actions of $2$-tori on $4$-manifolds. Memoirs of the AMS 204 (2010) MR 2640344.
Book volume table of contents   

[15] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information   
View Article: PDF

[16] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information   
View Article: PDF

[17] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information   
View Article: PDF

[18] G. Bande and D. Kotschick. Moser stability for locally conformally symplectic structures. Proc. Amer. Math. Soc. 137 (2009) 2419-2424. MR 2495277.
Abstract, references, and article information
View Article: PDF

[19] Zhigang Han. Bi-invariant metrics on the group of symplectomorphisms. Trans. Amer. Math. Soc. 361 (2009) 3343-3357. MR 2485430.
Abstract, references, and article information   
View Article: PDF

[20] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John B. Etnyre. On contact surgery. Proc. Amer. Math. Soc. 136 (2008) 3355-3362. MR 2407103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hao Wu. Braids, transversal links and the Khovanov-Rozansky Theory. Trans. Amer. Math. Soc. 360 (2008) 3365-3389. MR 2386230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John B. Etnyre and Burak Ozbagci. Invariants of contact structures from open books. Trans. Amer. Math. Soc. 360 (2008) 3133-3151. MR 2379791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paolo Lisca. On symplectic fillings of lens spaces. Trans. Amer. Math. Soc. 360 (2008) 765-799. MR 2346471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Friedl and Stefano Vidussi. Symplectic $\mathbf{S}^{1} \times N^3$, subgroup separability, and vanishing Thurston norm. J. Amer. Math. Soc. 21 (2008) 597-610. MR 2373361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bang-He Li and Tian-Jun Li. Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007) 3745-3753. MR 2336591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jongil Park. The geography of symplectic $4$-manifolds with an arbitrary fundamental group. Proc. Amer. Math. Soc. 135 (2007) 2301-2307. MR 2299508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3